# SDR HEEA109302

- Difficulty date: May 19, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N1545K
- Make and model: Skrsky S76A
- Aircraft serial: 760047
- Aircraft time: 20,295 hours
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Part number: 7625102702044
- Part serial: NA
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH LANDING GEAR HANDLE, UP THE THREE GREEN POSITION LIGHTS WENT OUT BUT RED UNLOCK LIGHT REMAINED ON.  LOWERED GEAR NORMAL AND LANDED GC52.  INSPECTED GEAR AND FOUND NO OBVIOUS DEFECTS, REMOVED PINS.  AIRCRAFT JACKED UP AND GEAR RETRACTED, NOTED  LEFT HAND MAIN GEAR DOOR HANGING DOWN ABOUT TWO AND ONE-HALF INCHES.  REALIGNED FORWARD FLOAT LINE - RESTING AGAINST STRUT WITH GEAR UP AND PERFORMED GEAR RETRACTION TESTS.  ALL INDICATOR LIGHTS WORKED NORMALLY THROUGH ALL RETRACTION TESTS.
